# SDR ASAA2017041820481

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 11,837 hours, 3,854 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FMC P/RST ILLUMINATED, ALONG WITH VTK ON F/O'S DISPLAY. LNAV AND VNAV DISCONNECTED. SWITCHED TO A AUTOPILOT AND INDICATIONS DISAPPEARED AND SYSTEM RETURNED TO NORMAL AFTER ABOUT 30 SECONDS. OPERATED NORMALLY FOR THE REST OF THE FLIGHT.  ACFT GROUNDED.  NR 2 FMC LOGGED ONE FAULT LAST FLIGHT - SYSTEM OPS OK.
